# SDR DALA1036169855

- Difficulty date: December 20, 2010
- Submitted: December 21, 2010
- Operation: Air carrier
- Aircraft: N764NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47717
- Aircraft time: 77,185 hours, 77,042 cycles
- Engine: Pwa JT8D17
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 237 L17l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND MAIN PASSENGER CABIN, STA 237, LONGERON L17 BACK AT UPPER HILOCK CRACKED.  REMOVED EXISTING SPLICE AND CUT AND REMOVED DAMAGED SECTION OF LONGERON 17L F.S. 231-266 IAW SRM 51-10-4, 53-02, FIG 18.  FABRICATED NEW LONGERON AND NEW REPAIR SPLICE IAW SRM 51-10-2, 51-10-4 AND 53-02, FIG 18.  INSTALLED NEW SRM 51-30-5. TOPCOATED IAW SRM 51-10-3.
